1st attack since I was a child

Hi everyone. I'm new to the forums. I'm 27 year old male with mild asthma up until recently. I'm quite fit and play A lot of sports. 2 weeks ago I started getting flu symptoms. I took some time off work. I started coughing up really dark gunck and my sinuses were the same. My gp gave me a cousre of antibiotics which cleared it up. On last day of antibiotics I suddenly became very very short of breath. My inhalers were only helping for twenty mins or so. Went to doctor and he put me on steroids. Day 3 of steroids I started feeling extremely I'll. My heart was palpitating and it hurt really bad to breath. It was so scary. I stopped taking steroids immediately as I was worried I was havin very serios side effect as if I was having a heart attack. I got sent straight to hospital by my gp. They took xrays blood tests ECG and found nothing. The doctor in hospital said ""it's just your asthma, you need to take the steroids to clear it up"" I asked him could the steroids cause chest discomfort and palpitations. He rubbished this and made me feel enbarassed. I'm still off work havin difficulty breathing. Does anyone think I should get a second opinion. My dad thinks I may have a viral infection triggering asthma.

2 Replies

  • welcome Beansw

    The steroids will help clear the infection quickly and also with all meds can cause palpatations.

    sorry a short message but welcome and someone will reply soon also.

    got go sort tea for visitors love Glynis xxx

  • On the day of palpatations did you use your blue reliever inhaler more as this can give you a faster heart and aNd palpatations. Usualy wear of with effects of the inhaler. It's is. Horrible feeling I get it along with bad nauseA and wretching. I usually end up in a and e with my head in a bucket

You may also like...